| Model Number |
01.29.205 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Medical device site infection (4845)
| Date of Event |
09/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month post primary the surgeon decided to change the mobile parts (head and liner) due to an infection caused by streptococcus.The stem and cup remain in place.
Additional Manufacturer Narrative
Batch review performed on 02 october 2024.Lot 2414776: (b)(4) items manufactured and released on 10-jun-2024.Expiration date: 2029-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 02 october 2024 on liner: mectacer 01.29.410 ceramic liner ø 32 / e lot.2407960 lot 2407960: (b)(4) items manufactured and released on 22-apr-2024.Expiration date: 2029-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The item is not registered and marketed in us.